# SDR SIMA20220921001

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 50,130 hours, 46,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070024001
- Condition: Missing
- Location: Rear
- Component: Flashlight Assy
- Component part number: P2070024001
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT MISSING IN REAR CABIN.-C/A-REPLACED EMERGENCY FLASHLIGHT AS REQUIRED IAW STANDARD MTX PRACTICES.
